# SDR 200200233

- Difficulty date: April 5, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Balance Weight
- Condition: Chipped
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER ELEVATOR BALANCE WEIGHTS FROM STA. 206.8 - 331.8 HAS CHIPPED PAINT UPPER AND LOWER SURFACES. REMOVED LOOSE AND FLAKING PAINT ON LEFT HORIZONAL STABILIZER BALANCE WEIGHTS AND PRIMED.
